Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Prescribed Nexito for anxiety. Taken overdose, have fatigue, unable to move lips or blink. Temporary side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2596 Questions
Question
I am 30 years old male.

I have been undergoing the treatment for anxity disorder and have been subscribed to use Nexito 10 MG from last 6 years. 3 days ago I took this tablet twise at a time by mistake. From the next day I started feeling fatigue on my right side of the face. My right side of the lips are not moving much when am trying to. I'm not able to smile very well. I'm not able to blink very well from my right eye, neither i am able to chew something well from my right side. I am affraid, is this side effect temporary? Should I continue the tablet or not? I am out of my city, hence unable to reach my psychiatrist for 4 more days.
Posted Sat, 8 Sep 2012 in Medicines and Side Effects
 
 
Answered by Dr. Harish Naik 6 hours later
Hi,
Welcome to XXXXXXX
NEXITO is a brand of escitalopram. For anxiety it is started as 10 mg once daily, increased if necessary to maximum dose of 20 mg daily.
Generalized fatigue is one of the side effect, i think it is responsible for your other symptom. Presently i advice you to take the dose as prescribed and i advice yopu to be careful while taking the medication.
I also advice you to see consulting psychiatrist when you reach your place and brief him about your symptoms.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: Prescribed Nexito for anxiety. Taken overdose, have fatigue, unable to move lips or blink. Temporary side effect? 4 hours later
I want to know whether the sympton shown (numbness in my right side of the face) is temporary or permanent?

If it is temporary, within how many days will I be normal?
 
 
Answered by Dr. Harish Naik 38 minutes later
Hello
Good to hear from you.

The symptoms which you have mentioned, should improve with time. But it need to be examined to rule any other reason for which you are suffering from this symptom. So i advice you to XXXXXXX the consulting doctor on reaching.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Prescribed Nexito for anxiety. Taken overdose, have fatigue, unable to move lips or blink. Temporary side effect? 1 hour later
here are my questions for which i want answers
1) These symptoms are not permanent right?
2) Usually how much time it takes for these symptoms to go away
3) Should I stop taking Nexito for few days for these symptoms to go away?
 
 
Answered by Dr. Harish Naik 13 minutes later
Hello
Good to hear from you.
These symptoms mentioned appears to be temporary. It should decreases within week. I advice you to take the medication as prescribed by the consulting doctor, as i can not advice you to alter them without examining you and it is not ethical also. I also advice you to see doctor when you reach your place.
Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor